Signs of Lanoxin Overdose

If you happen to take too much Lanoxin® (digoxin), you may experience symptoms such as:
 
  • Headache
  • Abdominal pain (stomach pain)
  • Decreased appetite
  • Confusion
  • Dizziness.
     
Another sign of an overdose with Lanoxin is vomiting; however, this symptom is more likely to occur in adults than in children. Taking too much Lanoxin can be extremely dangerous, and can even result in cardiac arrest or death. Therefore, it's important to seek immediate medical attention if you or someone else may have taken too much.
 
(For more details, click Lanoxin Overdose. This article lists other possible signs and provides detailed information on the treatment options that are available.)
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.